MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FULL RING 180MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SMITH & NEPHEW, INC. FULL RING 180MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 71070115X
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 07/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision will be done due to proximal ring being broken.Surgeon found the tibial non-union.
 
Additional Manufacturer Narrative
The associated complaint device was returned and evaluated.Please see attached file for our results of investigation.(b)(4).

Brand Name
FULL RING 180MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6777790
Report Number1020279-2017-00609
Device Sequence Number18887297
Product Code KTT
UDI-Device Identifier00885556119556
UDI-Public(01)00885556119556(17)430327(10)15JSM0390
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number71070115X
Device Catalogue Number71070115X
Device Lot Number15JSM0390
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/19/2017
Supplement Date Received by Manufacturer07/19/2017
Initial Report FDA Received Date08/09/2017
Supplement Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;